Zur Theorie der Abel'schen Functionen.


Mathematische Annalen (1890)

  • Volume: 36, page 1-83
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Klein. "Zur Theorie der Abel'schen Functionen.." Mathematische Annalen 36 (1890): 1-83. <http://eudml.org/doc/157483>.

author = {Klein},
journal = {Mathematische Annalen},
pages = {1-83},
title = {Zur Theorie der Abel'schen Functionen.},
url = {http://eudml.org/doc/157483},
volume = {36},
year = {1890},

AU - Klein
TI - Zur Theorie der Abel'schen Functionen.
JO - Mathematische Annalen
PY - 1890
VL - 36
SP - 1
EP - 83
UR - http://eudml.org/doc/157483
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.